# SDR CA060421018

- Difficulty date: April 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 202 hours
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Diode
- Part number: 591841
- Condition: Unknown
- Location: Aileron/Rudder
- Part time: 240 hours
- Component: Aileron/Rudder
- Component part number: 82410608007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TRIM FAST MOTION RT SIDE WAS U/S.  FAULT CONFIRMED FOUND AILERON/RUDDER TRIM DIODE CR2 WIRE A, UN-CLIP.  PANEL TESTED IAW CMM 27-15-01-700-801.  AFTER FURTHER INVESTIGATION, FOUND CONNECTOR PINS P/N M39029/58-363 INSTALLED WERE WRONG TYPE AND REPLACED WITH PINS P/N M39029/1-101 IN REF TO CMM 27-15-01.  CR2 SPLICE, P/N 591842-1, REPLACED AND TESTED SERVICEABLE IAW CMM 27-15-01, AND SYS TESTED IAW AMM 27-13-16-000-801/-400-801.
